Please use this identifier to cite or link to this item:
Title: Self-consistent Fokker-Planck treatment of particle distributions in astrophysical plasmas
Authors: Nayakshin, S
Melia, F
Melia, F
First Published: Feb-1998
Citation: ASTROPHYSICAL JOURNAL, SUPPLEMENT SERIES, 1998, 114 (2), pp. 269-288
DOI Link: 10.1086/313069
ISSN: 0067-0049
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.